# SDR DALA2019072404465

- Difficulty date: July 23, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 75,493 hours, 24,558 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5638, L/P 1185560) 2L ESCAPE SLIDE ARMED COND IND DOES NOT COME OUT WHEN DOOR ARMED. ADJUSTED KNUCKLE KNOCKER WORKS NML.
